Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Holly_08

Spiro

Recommended Posts

Man, pretty soon I might be going on the Spironlactone for my acne and other reasons. So far, my increased oil is making my scarring look REALLY good because I'm plumping up from the inside from so much oil production. I'm worried however on what I'm gonna look like once the medication starts kicking in. Aldectone (spiro) can cause some serious drying on good responders. I'll probably one of those.

I could use a moisturizer, but I've done it before with no positive results. I think the sebum is plumping my skin from the inside while moisturizers barely penetrate the surface.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×